Alert archive / California / Gale Watches in 2015

Gale Watch 12, NWS Eureka, CA

June 2, 2015

NWS Eureka, CA issued this gale watch at Jun 2, 2015, 3:52 PM PDT. It took effect at Jun 4, 2015, 5:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 2, 2015, 3:52 PM PDT (22:52 UTC)
In effect from
Jun 4, 2015, 5:00 AM PDT
Expired
Jun 3, 2015, 2:55 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WHUS76 KEKA 022252
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PDT TUE JUN 2 2015

PZZ470-030700-
/O.EXB.KEKA.SC.Y.0147.150603T1800Z-150604T1200Z/
/O.NEW.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
352 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM
PDT THURSDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM PDT
THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM 5 AM THURSDAY THROUGH LATE FRIDAY NIGHT.

* WINDS...N 10 TO 15 KT WITH GUSTS TO 20 KT THROUGH WEDNESDAY
  MORNING. WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING...N
  WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT. THURSDAY
  AND FRIDAY...N WINDS INCREASING FURTHER TO 25 TO 35 KT...WITH
  GUSTS TO 40 KT.  

* SEAS...NW 3 TO 4 FEET AT 5 SECONDS INITIALLY...INCREASING TO 6
  FT AT 6 SECONDS BY WEDNESDAY AFTERNOON. WEDNESDAY NIGHT...NW
  WAVES 7 TO 9 FT NEAR 7 SECONDS. THURSDAY AND FRIDAY...SEAS
  BUILDING TO 13 TO 15 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-030700-
/O.EXB.KEKA.SC.Y.0147.150603T1800Z-150605T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
352 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT
THURSDAY. 

* WINDS...N 5 TO 15 KT THROUGH WEDNESDAY MORNING. WEDNESDAY
  AFTERNOON THROUGH FRIDAY...N WINDS INCREASING TO 15 TO 20 KT
  WITH GUSTS UP TO 25 KT. EXPECT GUSTS UP TO 30 KT AROUND PT ST
  GEORGE. 

* SEAS...NW 3 FEET AT 5 SECONDS INITIALLY...INCREASING TO 5 TO 6
  FT AT 6 SECONDS WEDNESDAY AFTERNOON. WAVES WILL CONTINUE TO
  BUILD THROUGH THE DAY THURSDAY TO A PEAK OF APPROXIMATELY 9 TO
  11 FEET AT 9 SECONDS BY EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-030700-
/O.CON.KEKA.SC.Y.0147.000000T0000Z-150604T1200Z/
/O.NEW.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
352 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH LATE FRIDAY
NIGHT. 

* WINDS...N WINDS INCREASING TO 15 TO 20 KT TONIGHT. GUSTS UP TO
  30 KT. WEDNESDAY AND WEDNESDAY NIGHT...N WINDS 20 TO 25
  KT...GUSTS UP TO 35 KT. THURSDAY AND FRIDAY...N WINDS 25 TO 35
  KT WITH GUSTS TO 40 KT.

* SEAS...NW 4 TO 5 FEET AT 5 SECONDS INITIALLY...INCREASING TO NW
  7 TO 9 FT NEAR 7 SECONDS OVERNIGHT TONIGHT THROUGH WEDNESDAY
  NIGHT. THURSDAY AND FRIDAY...SEAS BUILDING TO 13 TO 15 FEET AT
  9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-030700-
/O.CON.KEKA.SC.Y.0147.000000T0000Z-150605T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
352 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N WINDS INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25
  KT. EXPECT GUSTS AROUND 30 KT AROUND CAPE MENDOCINO AND PT
  ARENA.

* SEAS...NW 3 TO 5 FEET AT 5 SECONDS INITIALLY...INCREASING TO 6
  FT AT 7 SECONDS TONIGHT. WEDNESDAY...NW WAVES 7 FT AT 8 SECONDS.
  THURSDAY AND FRIDAY...NW WAVES BUILDING TO 10 FT AT 10 SECONDS.
  EXPECT LOCALLY HIGHER WAVES AROUND CAPE MENDOCINO AND PT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
407 
WHUS76 KEKA 030524
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1024 PM PDT TUE JUN 2 2015

PZZ470-031330-
/O.CON.KEKA.SC.Y.0147.150603T1800Z-150604T1200Z/
/O.CON.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1024 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
5 AM PDT THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
LATE FRIDAY NIGHT...

* WINDS...N 10 TO 15 KT WITH GUSTS TO 20 KT THROUGH WEDNESDAY 
  MORNING. WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING...
  N WINDS INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 35 KT. 
  THURSDAY AND FRIDAY...N WINDS INCREASING FURTHER TO 25 TO 35 
  KT...WITH GUSTS TO 40 KT. 

* SEAS...NW 3 TO 4 FEET AT 5 SECONDS INITIALLY...INCREASING TO 6 
  FT AT 6 SECONDS BY WEDNESDAY AFTERNOON. WEDNESDAY NIGHT...NW 
  WAVES 7 TO 9 FT NEAR 7 SECONDS. THURSDAY AND FRIDAY...SEAS 
  BUILDING TO 13 TO 15 FEET AT 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-031330-
/O.CON.KEKA.SC.Y.0147.000000T0000Z-150604T1200Z/
/O.CON.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1024 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
LATE FRIDAY NIGHT...

* WINDS...N WINDS INCREASING TO 15 TO 20 KT TONIGHT. GUSTS UP TO 
  30 KT. WEDNESDAY AND WEDNESDAY NIGHT...N WINDS 20 TO 25 KT... 
  GUSTS UP TO 35 KT. THURSDAY AND FRIDAY...N WINDS 25 TO 35 KT 
  WITH GUSTS TO 40 KT. 

* SEAS...NW 4 TO 5 FEET AT 5 SECONDS INITIALLY...INCREASING TO 
  NW 7 TO 9 FT NEAR 7 SECONDS OVERNIGHT TONIGHT THROUGH 
  WEDNESDAY NIGHT. THURSDAY AND FRIDAY...SEAS BUILDING TO 13 TO 
  15 FEET AT 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-031330-
/O.CON.KEKA.SC.Y.0147.150603T1800Z-150605T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1024 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO
5 PM PDT THURSDAY...

* WINDS...N 5 TO 15 KT THROUGH WEDNESDAY MORNING. WEDNESDAY 
  AFTERNOON THROUGH FRIDAY...N WINDS INCREASING TO 15 TO 20 KT 
  WITH GUSTS UP TO 25 KT. EXPECT GUSTS UP TO 30 KT AROUND PT ST 
  GEORGE. 

* SEAS...NW 3 FEET AT 5 SECONDS INITIALLY...INCREASING TO 5 TO 6 
  FT AT 6 SECONDS WEDNESDAY AFTERNOON. WAVES WILL CONTINUE TO 
  BUILD THROUGH THE DAY THURSDAY TO A PEAK OF APPROXIMATELY 9 TO 
  11 FEET AT 9 SECONDS BY EARLY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031330-
/O.CON.KEKA.SC.Y.0147.000000T0000Z-150605T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1024 PM PDT TUE JUN 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N WINDS INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. EXPECT GUSTS AROUND 30 KT AROUND CAPE MENDOCINO AND PT 
  ARENA. 

* SEAS...NW 3 TO 5 FEET AT 5 SECONDS INITIALLY...INCREASING TO 6 
  FT AT 7 SECONDS TONIGHT. WEDNESDAY...NW WAVES 7 FT AT 8 
  SECONDS. THURSDAY AND FRIDAY...NW WAVES BUILDING TO 10 FT AT 
  10 SECONDS. EXPECT LOCALLY HIGHER WAVES AROUND CAPE MENDOCINO 
  AND PT ARENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
724 
WHUS76 KEKA 030955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT WED JUN 3 2015

PZZ470-031800-
/O.EXT.KEKA.SC.Y.0147.150603T1800Z-150604T1300Z/
/O.UPG.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
/O.NEW.KEKA.GL.W.0016.150604T1300Z-150606T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 AM PDT WED JUN 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 AM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 3 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO 3 AM PDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 15 TO 20 KT. GUSTS UP TO 30 KT THIS AFTERNOON.
  TONIGHT...N WINDS 20 TO 25 KT. GUSTS TO AROUND 35 KT LATE.THU
  THRU FRI...N WINDS 25 TO 30 KT WITH GUSTS TO AROUND 40 KT.

* SEAS...N WAVES 9 FT AT 7 SECONDS...AND W 4 FT AT 14 SECONDS
  TONIGHT. THU...N WAVES 12 FT AT 9 SECONDS...AND SW 3 FT AT 17
  SECONDS. THU NIGHT AND FRI...N WAVES 14 FT AT 9 SECONDS...AND SW
  2 FT AT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-031800-
/O.EXT.KEKA.SC.Y.0147.000000T0000Z-150604T1000Z/
/O.UPG.KEKA.GL.A.0012.150604T1200Z-150606T1200Z/
/O.NEW.KEKA.GL.W.0016.150604T1000Z-150606T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 AM PDT WED JUN 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 3 AM THURSDAY TO 9 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 9 PM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT. TONIGHT...N WINDS
  20 TO 25 KT. GUSTS TO AROUND 35 KT LATE. THU AND THU NIGHT...N
  WINDS 25 TO 30 KT WITH GUSTS TO AROUND 40 KT. FRI...N WINDS 20
  TO 30 KT WITH GUSTS TO AROUND 35 KT.

* SEAS...NW WAVES 7 FT AT 7 SECONDS...AND NW 4 FT AT 14 SECONDS.
  TONIGHT...N WAVES 10 FT AT 8 SECONDS...AND NW 4 FT AT 14
  SECONDS. THU AND FRI...NW WAVES 13 TO 14 FT AT 10 SECONDS...AND
  SW 2 TO 3 FT AT 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-031800-
/O.EXT.KEKA.SC.Y.0147.150603T2200Z-150606T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
255 AM PDT WED JUN 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

* WINDS...NW 10 TO 15 KT WITH GUSTS TO 25 KT THIS AFTERNOON.
  TONIGHT...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. EXPECT GUSTS
  TO 30 KT AROUND CAPE MENDOCINO. THU...N WINDS 15 TO 20 KT WITH
  GUSTS TO AROUND 30 KT. THU NIGHT...N WINDS 15 TO 25 KT. EXPECT
  GUSTS TO 30 KT AROUND CAPE MENDOCINO. FRI...N WINDS 10 TO 20 KT
  WITH GUSTS TO 25 KT. EXPECT GUSTS TO 30 KT AROUND CAPE
  MENDOCINO.

* SEAS...NW WAVES 7 FT AT 7 SECONDS...AND W 2 FT AT 14 SECONDS
  TONIGHT. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO. THU THRU
  FRI...NW WAVES 9 TO 10 FT NEAR 9 SECONDS...AND SW 2 FT NEAR 16
  SECONDS. EXPECT HIGHER WAVES AROUND CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-031800-
/O.EXT.KEKA.SC.Y.0147.000000T0000Z-150605T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
255 AM PDT WED JUN 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...NW 15 TO 25 KT THRU TONIGHT. EXPECT GUSTS TO 30 KT
  AROUND CAPE MENDOCINO AND PT ARENA. THU...N WINDS 15 TO 25 KT.
  GUSTS TO AROUND 35 KT AROUND CAPE MENDOCINO. THU NIGHT AND
  FRI...N WINDS 15 TO 25 KT. EXPECT GUSTS TO 30 KT AROUND CAPE
  MENDOCINO.

* SEAS...NW WAVES 6 FT AT 7 SECONDS...AND SW 3 FT AT 15 SECONDS.
  EXPECT LOCALLY HIGHER WAVES AROUND CAPE MENDOCINO AND PT ARENA.
  TONIGHT...NW WAVES 8 FT AT 8 SECONDS...AND SW 3 FT AT 15
  SECONDS. EXPECT LOCALLY HIGHER WAVES AROUND CAPE MENDOCINO AND
  PT ARENA. THU THRU FRI...NW WAVES 9 TO 10 FT AT 10 SECONDS...AND
  SW 2 TO 3 FT AT 16 SECONDS. EXPECT LOCALLY HIGHER WAVES AROUND
  CAPE MENDOCINO AND PT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 2, 3:45 PM PDT, 7 minutes earlier.

Area forecast discussion, Jun 2, 3:45 PM PDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
345 PM PDT TUE JUN 2 2015

.SYNOPSIS...MAINLY DRY CONDITIONS ARE EXPECTED THROUGH
WEDNESDAY WITH SEASONABLE TEMPERATURES. SCATTERED SHOWERS AND
THUNDERSTORMS WILL RETURN TO THE INTERIOR FROM THURSDAY INTO EARLY
NEXT WEEK AS AN UPPER LEVEL LOW SINKS SOUTH OF THE AREA. THIS
WILL ALSO BRING A RETURN TO ABOVE NORMAL TEMPERATURES TO THE
AREA. OFFSHORE FLOW IS ALSO EXPECTED AT THE COAST.

&&

.DISCUSSION...LOW CLOUDS HAVE CLEARED OUT OF MOST OF THE COASTAL
ZONES THIS AFTERNOON. HOWEVER...THERE ARE LINGERING CLOUDS OFF THE
S 1/2 OF THE REDWOOD COAST INCLUDING RIGHT ALONG THE COAST NEAR
THE EEL RIVER DELTA. THICKER CLOUDS ARE ALSO HANGING AROUND OVER THE
HIGHER TERRAIN OF THE NORTH COAST INTERIOR ZONE. THE UPPER FLOW
HAS BECOME MORE ZONAL ACROSS THE IMMEDIATE AREA AS YESTERDAY'S
SHORTWAVE HAS SHIFTED N OF THE AREA. EXPECT LOW CLOUDS ALONG THE
REDWOOD COAST TO EXPAND OVERNIGHT AS LOW LEVEL MOISTURE PILES UP.
MORE LOW CLOUDS AND FOG ARE ALSO FORECAST OVER THE INLAND RIVER
VALLEYS.

MINIMAL POPS ARE ANTICIPATED TO CONTINUE THRU WED...ALTHO ISOLATED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE TRINITY HORN WED
AFTERNOON AND EVENING AS INSTABILITY BEGINS TO INCREASE IN
RESPONSE TO A RAPIDLY DIGGING W COAST UPPER TROF. AN UPPER LOW
WILL DEVELOP NEAR THE SOCAL COAST ON FRI AND PERSIST SAT BEFORE
SHIFTING NNE ON SUN AND MON. THIS FEATURE WILL BRING MOISTURE AND
INSTABILITY TO THE INTERIOR MOUNTAINS WILL ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THRU THE PERIOD. AS MORE PRONOUNCED
LOW-LEVEL OFFSHORE FLOW DEVELOPS BY LATE IN THE WEEK...
TEMPERATURES WILL WARM...PARTICULARLY OVER THE INTERIOR. IN
ADDITION...PACIFIC LOW CLOUDS WILL PULL BACK OFF THE COAST...
ESPECIALLY DURING THE AFTERNOONS. /SEC

&&

.AVIATION...AFTER WEEKS OF ALMOST UNRELENTING MARINE STRATUS
ALONG THE COAST...CLOUDS HAVE FINALLY BROKEN THIS AFTERNOON ASIDE
FROM A BRIEF PERIOD OF FOG AT ACV. VFR CONDITIONS ARE LIKELY TO
CONTINUE THROUGH THE AFTERNOON...BUT CLOUDS/FOG WILL LIKELY BUILD
BACK INTO THE COAST DURING THE EARLY EVENING...FIRST AT ACV AND
LATER AT CEC. EXPECT IFR CONDITIONS BY LATE TONIGHT...AND POSSIBLY
PERIODS OF LIFR CEILINGS AND FOG. CEILINGS WILL BE SLOW TO LIFT AT
ACV TOMORROW...BUT WILL LIKELY DO SO BY LATE MORNING AT CEC. VFR
CONDITIONS EXPECTED AT UKI...WITH A LOW CHANCE FOR STRATUS
OVERNIGHT TONIGHT.

&&

.MARINE...AS OF 230 PM THIS AFTERNOON SEAS REMAIN RELATIVELY
BENIGN THROUGHOUT THE WATERS...GENERALLY RANGING BETWEEN 2 TO 5
FEET WITH A MIXTURE OF CHOPPY NORTHERLY WIND WAVES AND SEVERAL
RESIDUAL SWELL GROUPS OF MULTIPLE ORIGINS. HOWEVER...SOUTH OF CAPE
MENDOCINO WINDS ARE SLOWLY CLIMBING INTO THE FRESH CATEGORY...AND
SEAS ARE BEGINNING TO RESPOND AS WELL. THIS INCREASING TREND IS
EXPECTED TO CONTINUE THROUGH THE LATE AFTERNOON AND EVENING HOURS
IN AREAS PRIMARILY SOUTH OF THE CAPE...AND A SMALL CRAFT ADVISORY
IN THE SOUTHERN WATERS HAS GONE INTO EFFECT AT 3 PM TO REFLECT THE
DETERIORATING CONDITIONS.

OVERNIGHT AND INTO TOMORROW...THE INTERACTION BETWEEN A DEVELOPING
TERRESTRIAL THERMAL TROUGH AND A BUILDING PACIFIC SURFACE HIGH
WILL TIGHTEN THE OFFSHORE PRESSURE GRADIENT...AND LIKEWISE...WINDS
AND SEAS WILL CONTINUE TO GRADUALLY BUILD. BY TOMORROW AFTERNOON
SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED TO SPREAD
INTO THE NORTHERN WATERS AS WELL...AND BY THURSDAY MORNING...GALES
ARE EXPECTED TO DEVELOP IN THE OUTER WATERS. AS SUCH...CONFIDENCE
IS HIGH ENOUGH AT THIS STAGE TO EXPAND THE SMALL CRAFT ADVISORY
INTO THE NORTHERN WATERS TOMORROW AFTERNOON THROUGH THURSDAY
MORNING...AND A GALE WATCH HAS BEEN ISSUED FOR THE OUTER WATERS
BEGINNING THURSDAY MORNING AND LASTING THROUGH EARLY SATURDAY.
SEAS IN THE OUTER WATERS ARE EXPECTED TO BUILD TO A STEEP 13 TO 15
FEET BY LATE THURSDAY...AND WHILE SEAS ARE NOT EXPECTED TO REACH
QUITE THIS SIZE IN THE INNER WATERS...WAVES MAY STILL APPROACH
HAZARDOUS SEAS CRITERIA IN PORTIONS OF THE INNER WATERS BY THIS
TIME AS WELL. WILL HOLD OFF ON ISSUING ANY HEADLINES FOR THE INNER
WATERS BEYOND FRIDAY MORNING FOR NOW AS UNCERTAINTY IS STILL
SOMEWHAT HIGH...BUT ADDITIONAL PRODUCTS WILL UNDOUBTEDLY BE NEEDED
IN FUTURE FORECASTS FOR THE INNER WATERS THROUGH SATURDAY MORNING.
ALL OF THIS TO SAY THAT CONDITIONS WILL BE RAPIDLY DETERIORATING
THROUGHOUT THE WATERS OVER THE NEXT COUPLE OF DAYS AFTER WHAT HAS
BEEN AN EXTENDED PERIOD OF RELATIVELY PLACID SEAS. BY LATE
SATURDAY...IT CONTINUES TO LOOK AS IF THE PRESSURE GRADIENT WILL
RELAX AND ALLOW SEAS TO SUBSIDE. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 11 AM WEDNESDAY TO 5 PM PDT THURSDAY
     FOR PZZ450.

     GALE WATCH FROM LATE WEDNESDAY NIGHT THROUGH LATE FRIDAY NIGHT
     FOR PZZ470-475.

     SMALL CRAFT ADVISORY FROM 11 AM WEDNESDAY TO 5 AM PDT THURSDAY
     FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 5 PM PDT THURSDAY FOR PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 2, 4:38 AM PDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
438 AM PDT TUE JUN 2 2015

CAZ001-002-031145-
REDWOOD COAST-MENDOCINO COAST-
438 AM PDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-031145-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
438 AM PDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THURSDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR AFTERNOON
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:52 AM PDTSmall Craft AdvisoryEKA5 days

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.